Why Do Ace Inhibitors Cause Cough?
Ace inhibitors are pharmaceutical products that are used for cure of congestive heart failures as well as hypertension. However one of its negative effects is that it can cause cough to a person who is taking these drugs. Well, this may be a drawback of taking this medicine; nonetheless it does not necessarily mean that this medicine is not efficient at all.
Cough is one of the common adverse drug reactions that you may experience; this is one of the evidences that ACE inhibitors may increase pain. Dry cough is one of the comparatively common unpleasant effects of this medicine with bradykinin increase. Hence patience who is experiencing such effects often switched to taking receptor antagonists.
Bradykinin is believed to be quickly inactivated in the blood circulation and disappears entirely in a single passage to the pulmonary circulation. This is exactly the reason why dry cough is one of its unwanted effects. However, if you have strong resistance then you don’t need to stop taking the medication and switch to other medicines. Hypertension and heart failures are also risky health conditions; therefore a persistent dry cough can be so simple compared to taking the risk of these health conditions.
ACE inhibitors also blocks the conversion of angiotensin II, this also causes lower arteriolar resistance. This only implies that this type of medicine is sensitive. This can also not be purchased easily in any drug stores without a licensed doctor’s prescription. It is because of the fact that it can cause risky effects to anyone that will take such medicine.
If you think that you have to take such medicines then you better see and consult your doctor first. Never take this medicine without doctor’s prescription as it may cause severe health condition. As a responsible patient, you have to always consult your doctor before you take any drugs especially if you know that it can cause risky side effects.
December 11, 2010 9:51 am
from where bradykinin comes
November 28, 2012 1:01 am
i don’t think you have actally answered the question of the article????